Cow & Gate Apple and Banana Yoghurt (7 months+) 200g

Cow & Gate Apple and Banana Yoghurt (7 months+) 200g

Cow & Gate Apple and Strawberry Dessert (7 months+) 200g

Cow & Gate Apple and Strawberry Dessert (7 months+) 200g

Anadin Extra 8 Caplets

Helps to reduce fever, aches and pains from a number of sources, as well as beating back the symptoms of colds and flu.
£1.60
Availability: Out of stock
Details

Anadin Extra 8 Caplets helps to reduce fever, aches and pains from a number of sources, as well as beating back the symptoms of colds and flu.

These pain relief tablets combine aspirin, paracetamol, and a small hit of caffeine to make sure you're back on your feet in no time - while your pain and discomfort are out for the count.

More Information
More Information
Ebay Store Medicines
directions

Please read the instructions on the packaging and in the enclosed leaflet before taking any tablets.

Adults (including the elderly and young persons aged 16 and over) should take 2 tablets with a drink of water, then repeat every 4 hours as necessary. Do not exceed 8 tablets in 24 hours.

Do not give to children under 16, unless on the advice of a doctor.

Do not exceed stated dose. If you don't get better, talk to a doctor.

CONTAINS PARACETAMOL: This product must not be taken with any other product containing paracetamol. If you take too much, seek immediate medical attention, even if you feel fine.

Anadin Extra 8 Caplets are intended only for short-term use; if symptoms persist, consult your doctor.

CONTAINS PARACETAMOL: This product must not be taken with any other product containing paracetamol. If you take too much, seek immediate medical attention, even if you feel fine.

ingredients

Each caplet contains the following active ingredients: Aspirin 300mg, Paracetamol 200mg and Caffeine 45mg.

For full ingredients and more information, please see leaflet inside box.

CONTAINS PARACETAMOL AND ASPIRIN: This product must not be taken with any other product containing paracetamol. If you take too much, seek immediate medical attention, even if you feel fine.

Keep out of sight and reach of children.

Is Prescription Drug No
Reviews
Write Your Own Review
You're reviewing:Anadin Extra 8 Caplets
Your Rating